Epilepsy Home > Lamictal Withdraw

Were you looking for information about Lamictal Withdrawal? Lamictal withdraw is a common misspelling of Lamictal withdrawal.
 
If you suddenly stop taking Lamictal® (lamotrigine), withdrawal symptoms are possible. Seizures are the most significant symptom. Stopping the medication too quickly can cause seizures to become worse, or may cause you to have a type of seizure you have never had before. If you are considering ending treatment with Lamictal, talk to your healthcare provider first so that he or she can gradually decrease your dosage to help prevent symptoms of withdrawal from Lamictal.
 
(Click Lamictal Withdrawal for the full eMedTV article, which offers more information on possible symptoms of Lamictal withdrawal and explains what your healthcare provider may recommend in order to prevent them. You can also click any of the links in the box to the right for specific information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.